Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Side effects of keppra and loratadine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2058 Questions

Doctor :   Hi
Doctor :   How can i help you
User :   I take 250 mg of Keppra twice daily for seizures. I just took 10 mg of Loratadine - aka Claritin. Will this have any serious side effects?
Doctor :   sure we will assist you
Doctor :   your age and occupation
User :   23 / project manager
Doctor :   since when your having seizures? what is the cause?
User :   They started in 2005. Cause is unknown. My last one was one year ago.
User :   But my question is it ok to safely take Claritin on my current medication....
Doctor :   k
Doctor :   there are many side effects
Doctor :   but i will name you a few
User :   you are 100% no help. thank you.
Doctor :   Gastro intestinal side effects like vomiting and loose motions
Doctor :   headache
Doctor :   drowsiness
Doctor :   vision problems
Doctor :   Tremors , heart problems etc
Doctor :   r u there ?
Doctor :   there are no known drug interactions noted between the two drugs
Doctor :   no problem u can use claritin
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor